Hardy-Rogers Type Mappings on Dislocated Quasi Metric Spaces

Authors

  • A. Padcharoen Department of Mathematics, Faculty of Science and Technology, Rambhai Barni Rajabhat University, Chanthaburi 22000, Thailand
  • D. Gopal Department Of Applied Mathematics \& Humanities, Sardar Vallabhbhai National Institute of Technology, Surat, 395-007, Gujarat, India
  • N. Akkasriworn Department of Mathematics, Faculty of Science and Technology, Rambhai Barni Rajabhat University, Chanthaburi 22000, Thailand

Abstract

In this paper, We prove some common fixed point results for two $\alpha$-dominated mappings satisfying Hardy-Rogers Type on a closed ball of left (right) $K$-sequentially complete dislocated quasi-metric space and give some example for support our result.

Downloads

Published

2017-12-31

How to Cite

Padcharoen, A., Gopal, D., & Akkasriworn, N. (2017). Hardy-Rogers Type Mappings on Dislocated Quasi Metric Spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 8(2), 95-108. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/557

Issue

Section

Research Article